skin-hair-icon
Minoxidil topical solution
I have been using Minoxidil topical solution from last six months, but from last few days I have observed lot of itchy ness on scalp after applying Minoxidil. Can you tell me what is the solution for this problem?
101 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

This can be a reaction to the minoxidil itself or a reaction to some of the substances commonly used in minoxidil formulas. Many minoxidil products contain propylene glycol, and alcohol, which can lead to skin rash and irritation when applied topically. u will have to shift to a water based formulation. Cunsult a Dermatologist for the same.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Don't worry...you are suffering from allergic contact dermatitis causing this itchy scalp... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Itchiness could due to propylene glycol in Minoxidil. Do take a proper consultation to give u a substitute
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.